آمار

تعداد نشریات43
تعداد شماره‌ها1,222
تعداد مقالات15,024
تعداد مشاهده مقاله50,491,155
تعداد دریافت فایل اصل مقاله13,576,412
Sahu, Subal, Mohapatra, Jugal, Govindarao, Lolugu. (1402). A second order numerical scheme for solving mixed type boundary value problems involving singular perturbation. سامانه مدیریت نشریات علمی, 11(4), 822-833. doi: 10.22034/cmde.2023.52094.2178
Subal Ranjan Sahu; Jugal Mohapatra; Lolugu Govindarao. "A second order numerical scheme for solving mixed type boundary value problems involving singular perturbation". سامانه مدیریت نشریات علمی, 11, 4, 1402, 822-833. doi: 10.22034/cmde.2023.52094.2178
Sahu, Subal, Mohapatra, Jugal, Govindarao, Lolugu. (1402). 'A second order numerical scheme for solving mixed type boundary value problems involving singular perturbation', سامانه مدیریت نشریات علمی, 11(4), pp. 822-833. doi: 10.22034/cmde.2023.52094.2178
Sahu, Subal, Mohapatra, Jugal, Govindarao, Lolugu. A second order numerical scheme for solving mixed type boundary value problems involving singular perturbation. سامانه مدیریت نشریات علمی, 1402; 11(4): 822-833. doi: 10.22034/cmde.2023.52094.2178


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب